# SDR COMA9710307

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 12038594001
- Condition: Failed
- Location: Landing Gear
- Part time: 18,538 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT WHEN SELECTED UP.  REPLACED THE LANDING GEAR CONTROL MODULE.
